# SDR KBM2004F00045

- Difficulty date: January 27, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2342
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: Tail Rotor
- Part time: 878 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SPHERICAL.  LAMINATE BEARINGS WORN.  REMOVED AND REPLACED.
